# SDR C2XA06SD014

- Difficulty date: August 15, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135LR
- Aircraft serial: 145238
- Aircraft time: 11,725 hours, 11,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744437
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDF - DISCREPANCY - 12A EMERGENCY LIGHT INOP.  REMOVED AND REPLACED 12A EMERGENCY LIGHT IAW EMB 135 AMM 33-50-13.  OPS CHECK GOOD.
